# SDR DALA13016919243

- Difficulty date: March 27, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 30,731 hours, 27,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BOTTOM CORNER OF THE FIRST BEAM FROM THE TOP OF THE MAIN ENTRY DOOR HAS A CRACK PAST THE STOP DRILL (DOOR INTERIOR STRUCTURE).  R & R L-1 DOOR NR 1 BEAM IAW SRM 51-30-05, 51-30-01 & 51-30-02, VOL II AND DWG 5910081.
